A simple twisted relative trace formula

Published

Journal Article

In this article we derive a simple twisted relative trace formula. © 2009 The Author. Published by Oxford University Press. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Hahn, H

Published Date

  • December 1, 2009

Published In

Volume / Issue

  • 2009 / 21

Start / End Page

  • 3957 - 3978

Electronic International Standard Serial Number (EISSN)

  • 1687-0247

International Standard Serial Number (ISSN)

  • 1073-7928

Digital Object Identifier (DOI)

  • 10.1093/imrn/rnp075

Citation Source

  • Scopus